# SDR QXEA2018102400381

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 3,563 hours, 2,094 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 328302D28V
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADS 2 HTR FAIL IN FLIGHT. RETURN TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED ADS PROBE 4 HTR RELAY K17 IAW TASK 24-55-02-040-037-A01. REMOVED ADS PROBE NR 4 IAW E175 AMM TASK 34-13-01-000-801-A. MEGGER CHECKED PINS 30 & 35 ON P1804 & P1802 TO RELAY K17 BASE, CHECKS GOOD IAW WM 30-31-50 PG. 1 OF 2. INSTALLED NEW K17 RELAY IAW TASK 24-55-02-440-018-A01. ISTALLED NEW NR 4 ADS PROBE IAW AMM TASK 34-13-01-400-801-A, ALL CHECKS GOOD. C/B ADS HEATER 4 STAYS ENGAGED.
